Artinian and noetherian factorized groups
Rendiconti del Seminario Matematico della Università di Padova, Volume 55 (1976), pp. 105-122.
@article{RSMUP_1976__55__105_0,
     author = {Amberg, Bernhard},
     title = {Artinian and noetherian factorized groups},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {105--122},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {55},
     year = {1976},
     mrnumber = {486112},
     zbl = {0375.20021},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1976__55__105_0/}
}
TY  - JOUR
AU  - Amberg, Bernhard
TI  - Artinian and noetherian factorized groups
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1976
SP  - 105
EP  - 122
VL  - 55
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1976__55__105_0/
LA  - en
ID  - RSMUP_1976__55__105_0
ER  - 
%0 Journal Article
%A Amberg, Bernhard
%T Artinian and noetherian factorized groups
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1976
%P 105-122
%V 55
%I Seminario Matematico of the University of Padua
%U http://www.numdam.org/item/RSMUP_1976__55__105_0/
%G en
%F RSMUP_1976__55__105_0
Amberg, Bernhard. Artinian and noetherian factorized groups. Rendiconti del Seminario Matematico della Università di Padova, Volume 55 (1976), pp. 105-122. http://www.numdam.org/item/RSMUP_1976__55__105_0/

[1] B. Huppert, Endliche Gruppen I, Springer, Berlin (1967). | MR | Zbl

[2] N. Itô, Über das Produkt von zwei abelschen Gruppen, Math. Z. 62 (1955), pp. 400-401. | MR | Zbl

[3] O.H. Kegel, Produkte nilpotenter Gruppen, Arch. Math. 12 (1961), pp. 90-93. | MR | Zbl

[4] O.H. Kegel, Zur Struktur mehrfach faktorisierter endlicher Gruppen, Math. Z. 87 (1965), pp. 42-48. | MR | Zbl

[5] O.H. Kegel, On the solubility of some factorized linear groups, Ill. J. Math. 9 (1965), pp. 535-547. | MR | Zbl

[6] E. Pennington, On products of finite nilpotent groups, Math. Z.134 (1973), pp. 81-83. | MR | Zbl

[7] D.J.S. Robinson, Finiteness conditions and generalized soluble groups, Part 1, Springer, Berlin (1972). | MR | Zbl

[8] D.J.S. Robinson, Finiteness conditions and generalized soluble groups, Part 2, Springer, Berlin (1972). | MR | Zbl

[9] N.F. Sesekin, On the product of two finitely connected abelian groups, Sibir. Math. Zurn. 9 (1968), pp. 1427-1430; Sibir. Math. J. 9 (1968), pp. 1070-1072. | MR | Zbl

[10] N.F. Sesekin, On the product of two finitely generated abelian groups, Mat. Zametki 13 (1973), pp. 443-446; Math. Notes, 13 (1973), pp. 266-268. | MR | Zbl

[11] H. Wielandt, Über Produkte von nilpotenten Gruppen, Ill. J. Math. 2 (1958), pp. 611-618. | MR | Zbl